Hey, well, in general in not so sure i'm totally right in the head anymore. Lots of things are going on since I left 8th grade. I'm pretty sure it has something to do with mental illness (I've read up on things, i'm not just guessing about it. I can tell). And anyways, i'm in a public highschool, which isn't exactly working out for me. Anyways, something strange happened a few weeks ago in school.
Halfway through the day, i started getting abdominal pains and cramps, not so bad though. But it progressivly got worse over time. There isn't really anything I could do about it, so i just toughed through it. Finally at 6th period (2nd to last period of the day. Around 12:50) It got really worse, like within minutes. The whole freshmen grade was supposed to go down to the gym or somewhere, to listen to speeches and vote president, but i didnt go down because i felt too weird, and the teacher didnt notice. So, its culinary, and my group of three go to the other side of the room, and start making what we are supposed to make. I start feeling worse, like dizzy and lightheaded, and stomach/abdomen area hurt a lot. I couldnt really stand staight and was shaking. When I looked at anything, or thought of anything it made me feel even worse, so i stopped helping, and looked around trying to to pay attention to anything. Then the teacher came over and asked if i was ok, and if i wanted to sit down or go to the nurse. So i said id go to the nurse (in a shakey quiet voice. felt like it wasnt even me contronling how i was talking). So i went over, and she had to write me a pass, and i sat down for a second, then got up and went with someone (because i was ready to fall over) and the nurse was all the way on the other side of the school, and half the way to there, i started feeling like i was floating or something. I looked down at my shoes and thought "Woah, how and why am I walking? This is weird, i feel i have no controll over my legs, its not even me" And i felt weird cold sensations over me.I felt cold water dripping on my arms and face, and it was creepy. I finally got to the nurse, and there wasnt chairs so i stood, and i was shaking and frantic, and i couldnt really stand (i felt really drowsy and dizzy and confused) and my knees/legs kept giving out so i nearly was falling. I called my mother, but she was doing something. So i sat outside the office for about an hour or two, i think. I sort of felt, i lost time because i wasnt sure if it had been two days or 4 minutes or an hour or what. and i felt like, possesed almost. and i sat out there, and my eyes were totally freaking out and franticlly looking everywhere and rolling into my head and looking everywhere really fast. It was scary, but i wasnt thinking the whole time. i wasnt even thinking that it was weird or that i hurt. After wards, around 2:00 i got on the bus to go home, and i felt pretty much fine when i was on the bus and got home. It only lasted a few hours, from the 6th period class, to going home on the bus. It was very weird, and it felt more mental than physical. like, more things were going on in my head.
I'ver never experienced something like that before, and for some reason, something is making me feel like i do want it to happen again (perhaps minus the bodyily pain and cramping). But looking at commen sense, says no one would want to experience that. But i dont know. This could be something normal, I dont know. It felt like, if someone was looking at me, they would nt really think it was anything, maybe a cold or whatever, and everything is slow and normal and calm. but if you went inside my head, everything was going 700 miles an hour, and total chaos and confusion. I really dislike that school anyways, its not for me. I hope someone responds to this, I would like to see what others think of it. Thank You.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?